# SDR 95FDEA01759

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727225
- Aircraft serial: 21493
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1), ON STRINGER AT BS 720 PLUS 10  STR 27R, INSIDE BAY.  REMOVED CORROSION AT BS 720 PLUS 10  STR 27R, REPAIRED DAMAGE PER FEDEX SRM 53-10-3 DETAIL 1.  CUT OUT CORROSION AREA OUT OF LIMITS PER FEDEX 53-10-1.
